# SDR NSVA20070122

- Difficulty date: May 6, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N194CJ
- Make and model: Saab 340B
- Aircraft serial: 194
- Aircraft time: 32,013 hours, 37,348 cycles
- System (JASC): 2612 · Fire Detection
- Part: Weu
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FIRE DETECT INOP.  INSPECTED FIRE LAP, NO DEFECTS; CLEANED ENGINE NACELLE CONNECTORS, RERACKED WEU, DID LT ENGINE RUN NO WARNINGS OR FAULTS, REF 26-11-00.
